# SDR DALA2018070204323

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 90,891 hours, 13,005 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TAKE OFF, 8 HRS, 30 HRS SMELLED ELECTRICAL SMOKE IN THE COCKPIT, VERY FAINT SMELL LINGERED FOR REST OF FLIGHT. WEATHER RADAR WAS TURNED OFF FOR REMAINDER OF FLIGHT. INSPECTED WIRES AND ELECTRICAL COMPONENTS BEHIND PANELS 1-11, P1-3, P3-1, P3-3 AND P8. NO SIGNS OF ELECTRICAL ARCING OR DAMAGE. REPLACED WEATHER RADAR TRANSCEIVER. SYSTEM OPERATION IS NORMAL.
